Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nonlinear Cauchy problems with small analytic data


Author: Hideshi Yamane
Journal: Proc. Amer. Math. Soc. 134 (2006), 3353-3361
MSC (2000): Primary 35A05, 35L70
Published electronically: May 12, 2006
MathSciNet review: 2231920
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the lifespan of solutions to fully nonlinear Cauchy problems with small real- or complex-analytic data. Our proofs are based on the method of majorants and the fixed point theorem for a contraction mapping.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35A05, 35L70

Retrieve articles in all journals with MSC (2000): 35A05, 35L70


Additional Information

Hideshi Yamane
Affiliation: Department of Physics, Kwansei Gakuin University, Gakuen 2-1, Sanda, Hyougo 669-1337, Japan
Email: yamane@ksc.kwansei.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08410-3
PII: S 0002-9939(06)08410-3
Keywords: Nonlinear wave equations, analytic functions
Received by editor(s): November 23, 2004
Received by editor(s) in revised form: June 6, 2005
Published electronically: May 12, 2006
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.